MAUDE Adverse Event Report: COOK INC C-FLEX MULTI-LENGTH URETERAL STENT SET; FAD STENT, URETERAL

COOK INC C-FLEX MULTI-LENGTH URETERAL STENT SET; FAD STENT, URETERAL
Model Number G15532
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510k #: k162104.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported, during a stent insertion via the bladder using a c-flex multi-length ureteral stent set, the stent fractured at the distal end "on the perforation".It is unknown how the procedure was completed.No section of the device remains inside of the patient.No adverse effects were reported due to the alleged malfunction.Additional patient and event information has been requested.No other information is available at this time.A follow up report will be submitted when additional information is received.
 
Additional Manufacturer Narrative
After receipt of the complaint device and initial observation, it was noted that there was no fracture of the stent device.Therefore, no reportable device malfunction or serious injury occurred, and this complaint is now considered nonreportable.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No new patient or event information since the last report was submitted.
 
Additional Manufacturer Narrative
The event is currently under investigation.A follow-up report will be submitted upon receipt of additional information or completion of the investigation.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information received on 03feb2020: the fracture was discovered upon inspection of the stent as it was removed from the packaging at the scrub table.The procedure was successfully completed by using another stent.

Brand Name
C-FLEX MULTI-LENGTH URETERAL STENT SET
Common Device Name
FAD STENT, URETERAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key9626691
Report Number1820334-2020-00192
Device Sequence Number11483971
Product Code FAD
UDI-Device Identifier00827002155329
UDI-Public(01)00827002155329(17)211024(10)9258631
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2021
Device Model NumberG15532
Device Catalogue Number036300
Device Lot Number9258631
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer02/27/2020
02/27/2020
Initial Report FDA Received Date01/24/2020
Supplement Report FDA Received Date02/27/2020
02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1